Meccanica

, Volume 44, Issue 4, pp 427–431

Exact solutions for generalized Burgers’ fluid in an annular pipe

Authors

    • China University of Petroleum (at East of China)
  • Liantao Shan
    • China University of Petroleum (at East of China)
Article

DOI: 10.1007/s11012-008-9179-6

Cite this article as:
Tong, D. & Shan, L. Meccanica (2009) 44: 427. doi:10.1007/s11012-008-9179-6

Abstract

This paper deals with some unsteady unidirectional transient flows of generalized Burgers’ fluid in an annular pipe. Exact solutions of some unsteady flows of generalized Burgers’ fluid in an annular pipe are obtained by using Hankel transform and Laplace transform. The following two problems have been studied: (1) Poiseuille flow due to a constant pressure gradient; (2) axial Couette flow in a annulus. The well known solutions for Navier-Stokes fluid, as well as those corresponding to a Maxwell fluid, a second grade fluid and an Oldroyd-B fluid appear as limiting cases of our solutions.

Keywords

Generalized Burgers’ fluidExact solutionsVelocity fields
Download to read the full article text

Copyright information

© Springer Science+Business Media B.V. 2008